Groupe de Galois différentiel local et représentation adjointe
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 16 (2007) no. 2, pp. 229-246.

In this article we study the adjoint representation of the exponential torus on the Lie algebra of the local differential Galois group. We develop an algorithm to reduce the weight subspaces of dimension higher than 1 to root subspaces. To this purpose, we construct a (generally) maximal torus containing the exponential torus. We also study the regularity of the exponential torus in the local differential Galois group.

Dans cet article on s’intéresse à la représentation adjointe du tore exponentiel sur l’algèbre de Lie du groupe de Galois différentiel local. Nous proposons un algorithme pour réduire les sous-espaces poids de dimension supérieure à 1 à des sous-espaces de racines. Ce faisant, on construit un tore (en général) maximal qui contient le tore exponentiel. Au cours de ce travail on est amené à étudier la régularité du tore exponentiel dans le groupe de Galois local.

DOI: 10.5802/afst.1146
Compoint, Elie 1; Duval, Anne 1

1 Laboratoire Paul Painlevé, UMR-CNRS 8524, U.F.R. de Mathématiques, Université de Lille 1, 59655 Villeneuve d’Ascq Cedex, France.
@article{AFST_2007_6_16_2_229_0,
     author = {Compoint, Elie and Duval, Anne},
     title = {Groupe de {Galois} diff\'erentiel local et repr\'esentation adjointe},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {229--246},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 16},
     number = {2},
     year = {2007},
     doi = {10.5802/afst.1146},
     mrnumber = {2331539},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/afst.1146/}
}
TY  - JOUR
AU  - Compoint, Elie
AU  - Duval, Anne
TI  - Groupe de Galois différentiel local et représentation adjointe
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2007
DA  - 2007///
SP  - 229
EP  - 246
VL  - 6e s{\'e}rie, 16
IS  - 2
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1146/
UR  - https://www.ams.org/mathscinet-getitem?mr=2331539
UR  - https://doi.org/10.5802/afst.1146
DO  - 10.5802/afst.1146
LA  - fr
ID  - AFST_2007_6_16_2_229_0
ER  - 
%0 Journal Article
%A Compoint, Elie
%A Duval, Anne
%T Groupe de Galois différentiel local et représentation adjointe
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2007
%P 229-246
%V 6e s{\'e}rie, 16
%N 2
%I Université Paul Sabatier, Institut de mathématiques
%C Toulouse
%U https://doi.org/10.5802/afst.1146
%R 10.5802/afst.1146
%G fr
%F AFST_2007_6_16_2_229_0
Compoint, Elie; Duval, Anne. Groupe de Galois différentiel local et représentation adjointe. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 16 (2007) no. 2, pp. 229-246. doi : 10.5802/afst.1146. http://archive.numdam.org/articles/10.5802/afst.1146/

[1] Borel (A.).— Linear Algebraic Groups, Springer-Verlag, Second Edition, 1991. | MR | Zbl

[2] Cook (W.J.), Mitschi (C.), Singer (M.F.).— On the Constructive Inverse Problem In Differential Galois Theory, Comm. in Algebra, 33/10, p. 3639-3665 (2005). | MR | Zbl

[3] Duval( A.), Mitschi (C.).— Matrices de Stokes et groupe de Galois des équations hypergéométriques confluentes généralisées, Pacific J. Math., 138, p. 25-56 (1989). | MR | Zbl

[4] Fulton (W.), Harris (J.).— Representation Theory, Springer, New-York, 1991. | MR | Zbl

[5] Humphreys (J.E.).— Linear Algebraic Groups, Springer-Verlag, Berlin, Third Printing, 1987. | MR | Zbl

[6] Loday-Richaud (M.).— Stokes phenomenon, multisummability and differantial Galois groups, Ann. Inst. Fourier Grenoble, 44, p. 849-906 (1994). | Numdam | MR | Zbl

[7] Martinet (J.), Ramis (J.-P.).— Elementary acceleration and multisummavility Ann. I.H.P., série A, Physique théorique, 54, p. 1-71 (1991). | Numdam | MR | Zbl

[8] Mitschi (C.).— Differential Galois groups of confluent generalized hypergeometric equations : an approach using Stokes multipliers, Pacific J. Math., 176, p. 365-405 (1996). | MR | Zbl

[9] Ramis (J.-P.).— About the inverse problem in differential Galois theory : the differential Abhyankar conjecture, in Braaksma and al. ed., the Stokes Phenomenon and Hilbert 16th Problem,der Put ed., World Scientific, 1996. | MR | Zbl

[10] Singer (M.F.).— Testing Reducibility of Linear Differential Operators : A Group Theoretic Perspective, Applicable Algebra in Engineering, Communication and Computing, 7, p. 77-104 (1996). | MR | Zbl

[11] van der Put (M. ), Singer ( M.F.).— Galois Theory of Linear Differential Equations, Springer-Verlag, Berlin, 2003. | MR | Zbl

Cited by Sources: